# SDR JR2R2011021100008

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 28,941 hours, 29,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3200593
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT TRANSVERSE BEAM CORRODED AT STA 349 AND RBL 41.  REPAIRED FLOOR SUPPORT TRANSVERSE BEAM AT FS 349 RBL 41 IAW RO CRJ-53-2514.
